Oral methotrexate-related lymphoproliferative disease presenting with severe osteonecrosis of the Jaw

A case report and literature review

Sachiko Furukawa, Kazunari Oobu, Masafumi Moriyama, Shintarou Kawano, Saori Sako, Hayashida Jun-Nosuke, Ryota Matsubara, Ken Ichi Ogata, Tamotsu Kiyoshima, Seiji Nakamura

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

Long-term methotrexate (MTX) treatment can cause MTX-related lymphoproliferative disorder (MTX-LPD). We experienced a case of MTX-LPD that was associated with severe osteonecrosis of the jaw mimicking medication-related osteonecrosis of the jaw. The patient was an 81-year-old woman with rheumatoid arthritis (RA) who was treated with MTX and bisphosphonate. After 7 years, she was referred to our department for the assessment of giant ulcer and exposure of the alveolar bone of the left maxilla. Histopathological and immunological analyses confirmed a diagnosis of MTX-LPD. At seven months after the cessation of MTX treatment, the ulcerative and necrotic lesions had markedly decreased in size. A 1-year follow-up examination showed no evidence of recurrence and good RA control.

元の言語英語
ページ(範囲)575-581
ページ数7
ジャーナルInternal Medicine
57
発行部数4
DOI
出版物ステータス出版済み - 1 1 2018

Fingerprint

Osteonecrosis
Jaw
Methotrexate
Rheumatoid Arthritis
Withholding Treatment
Lymphoproliferative Disorders
Maxilla
Ulcer
Bone and Bones
Recurrence

All Science Journal Classification (ASJC) codes

  • Internal Medicine

これを引用

Oral methotrexate-related lymphoproliferative disease presenting with severe osteonecrosis of the Jaw : A case report and literature review. / Furukawa, Sachiko; Oobu, Kazunari; Moriyama, Masafumi; Kawano, Shintarou; Sako, Saori; Jun-Nosuke, Hayashida; Matsubara, Ryota; Ogata, Ken Ichi; Kiyoshima, Tamotsu; Nakamura, Seiji.

:: Internal Medicine, 巻 57, 番号 4, 01.01.2018, p. 575-581.

研究成果: ジャーナルへの寄稿記事

@article{497ecead3d204953b57449bbcb641dfc,
title = "Oral methotrexate-related lymphoproliferative disease presenting with severe osteonecrosis of the Jaw: A case report and literature review",
abstract = "Long-term methotrexate (MTX) treatment can cause MTX-related lymphoproliferative disorder (MTX-LPD). We experienced a case of MTX-LPD that was associated with severe osteonecrosis of the jaw mimicking medication-related osteonecrosis of the jaw. The patient was an 81-year-old woman with rheumatoid arthritis (RA) who was treated with MTX and bisphosphonate. After 7 years, she was referred to our department for the assessment of giant ulcer and exposure of the alveolar bone of the left maxilla. Histopathological and immunological analyses confirmed a diagnosis of MTX-LPD. At seven months after the cessation of MTX treatment, the ulcerative and necrotic lesions had markedly decreased in size. A 1-year follow-up examination showed no evidence of recurrence and good RA control.",
author = "Sachiko Furukawa and Kazunari Oobu and Masafumi Moriyama and Shintarou Kawano and Saori Sako and Hayashida Jun-Nosuke and Ryota Matsubara and Ogata, {Ken Ichi} and Tamotsu Kiyoshima and Seiji Nakamura",
year = "2018",
month = "1",
day = "1",
doi = "10.2169/internalmedicine.8946-17",
language = "English",
volume = "57",
pages = "575--581",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "4",

}

TY - JOUR

T1 - Oral methotrexate-related lymphoproliferative disease presenting with severe osteonecrosis of the Jaw

T2 - A case report and literature review

AU - Furukawa, Sachiko

AU - Oobu, Kazunari

AU - Moriyama, Masafumi

AU - Kawano, Shintarou

AU - Sako, Saori

AU - Jun-Nosuke, Hayashida

AU - Matsubara, Ryota

AU - Ogata, Ken Ichi

AU - Kiyoshima, Tamotsu

AU - Nakamura, Seiji

PY - 2018/1/1

Y1 - 2018/1/1

N2 - Long-term methotrexate (MTX) treatment can cause MTX-related lymphoproliferative disorder (MTX-LPD). We experienced a case of MTX-LPD that was associated with severe osteonecrosis of the jaw mimicking medication-related osteonecrosis of the jaw. The patient was an 81-year-old woman with rheumatoid arthritis (RA) who was treated with MTX and bisphosphonate. After 7 years, she was referred to our department for the assessment of giant ulcer and exposure of the alveolar bone of the left maxilla. Histopathological and immunological analyses confirmed a diagnosis of MTX-LPD. At seven months after the cessation of MTX treatment, the ulcerative and necrotic lesions had markedly decreased in size. A 1-year follow-up examination showed no evidence of recurrence and good RA control.

AB - Long-term methotrexate (MTX) treatment can cause MTX-related lymphoproliferative disorder (MTX-LPD). We experienced a case of MTX-LPD that was associated with severe osteonecrosis of the jaw mimicking medication-related osteonecrosis of the jaw. The patient was an 81-year-old woman with rheumatoid arthritis (RA) who was treated with MTX and bisphosphonate. After 7 years, she was referred to our department for the assessment of giant ulcer and exposure of the alveolar bone of the left maxilla. Histopathological and immunological analyses confirmed a diagnosis of MTX-LPD. At seven months after the cessation of MTX treatment, the ulcerative and necrotic lesions had markedly decreased in size. A 1-year follow-up examination showed no evidence of recurrence and good RA control.

UR - http://www.scopus.com/inward/record.url?scp=85042070643&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85042070643&partnerID=8YFLogxK

U2 - 10.2169/internalmedicine.8946-17

DO - 10.2169/internalmedicine.8946-17

M3 - Article

VL - 57

SP - 575

EP - 581

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 4

ER -